# SDR UPS08553394

- Difficulty date: September 16, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 12,620 hours, 20,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CARGO COMPARTMENT BS 1640 WL 200 LBL 20 AFT BULKHEAD SUPPORT ANGLE CRACKED.  REMOVED CRACKED SUPPORT ANGLE, FABRICATED NEW ANGLE AND INSTALLED IAW SRM 51-30-01-0G, SRM 51-40-05-0G, SRM 51-40-02-0G, DWG 453N1804.
